# SDR SWIA200413173

- Difficulty date: April 13, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,121 hours, 19,083 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELECTRICAL BAY FLOOR AT FS 193, RBL 30 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED CRACK IAW CRJ REO 601R-53-11-245 NC.
